Illinois Journal of Mathematics

Golomb's self-described sequence and functional differential equations

Y. -F. S. Pétermann and Jean-Luc Rémy

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 42, Issue 3 (1998), 420-440.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044933

Digital Object Identifier
doi:10.1215/ijm/1256044933

Mathematical Reviews number (MathSciNet)
MR1631240

Zentralblatt MATH identifier
0901.11009

Subjects
Primary: 11B83: Special sequences and polynomials
Secondary: 11B37: Recurrences {For applications to special functions, see 33-XX} 11N37: Asymptotic results on arithmetic functions 34K15

Citation

Pétermann, Y. -F. S.; Rémy, Jean-Luc. Golomb's self-described sequence and functional differential equations. Illinois J. Math. 42 (1998), no. 3, 420--440. doi:10.1215/ijm/1256044933. https://projecteuclid.org/euclid.ijm/1256044933


Export citation